MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BONE SCREW SELF-TAPPING 6.5 MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. BONE SCREW SELF-TAPPING 6.5 MM; PROSTHESIS, HIP
Catalog Number 00625006535
Medical Device Problem Codes Unintended Movement (3026); Noise, Audible (3273)
Health Effect - Clinical Codes Pain (1994); Joint Impingement (4834); Tendinopathy (4887)
Date of Event 10/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced snapping in the hip approximately two years post-implantation.It was confirmed that the patient had iliopsoas tendinitis caused by impingement.Patient was referred for an injection under fluoroscopy.Follow-ups to gather additional information are currently in process.
 
Additional Manufacturer Narrative
(b)(4).D10: g7 osseoti multihole 54mm f.Item: 110010265.Lot: 65320756.Bone scr 6.5x25 self-tap.00625006525.J7290883.Bioloxâ® delta, ceramic femoral head.00877503602.3103706.Femoral stem press-fit collarless 12/14 neck taper.00786401320.62868563.The customer has indicated that the product remains implanted and will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h4; h6.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: patient had an initial right tha in august 2022.At 6 weeks postop, patient reported mild pain, limp and difficulties.Follow ups for 1 year and 2-year post op, found no pain and no complications radiographically.At 2 years post op, it was identified psoas tendinitis and was referred for tendon injection under flouro.The patient reports intermittent snapping in the hip, tenderness in hip flexor muscles and pain with flexion.X-rays show no loosening, wear or lysis.Clinical notes suggest patient has iliopsoas tendinitis on the right which occurs when the hip is placed in extreme rotational positions.This may be related to impingement against the acetabular cup or liner.It was discussed that he should avoid extreme hip positions.The surgeon will arrange a right iliopsoas tendon injection under fluoroscopic guidance.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
No additional information available for the reported event.

Brand Name
BONE SCREW SELF-TAPPING 6.5 MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22890474
Report Number0001822565-2025-03089
Device Sequence Number8984961
Product Code LPH
UDI-Device Identifier00889024119833
UDI-Public(01)00889024119833(17)320609(10)J7273829
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00625006535
Device Lot NumberJ7273829
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight107 KG